# SDR DALA2021063003569

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - CORROSION STRINGER 41R AND FR 62 FLOOR STRUCTURE IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REWORKED AREA ON STRINGER 41 RH AT LEVEL OF FR 62 AS PER A319 SRM 51-74 AND FOUND WITHIN LIMITS, RECHECK REQUIRED AT 60000 FC / 120000 FH ( WHICHEVER VALUE FC / FH OCCURS FIRST ).
